# SDR VNAA202511290022

- Difficulty date: November 30, 2025
- Submitted: November 30, 2025
- Operation: Air carrier
- Aircraft: N537EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10316
- Aircraft time: 32,651 hours, 25,904 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT RAIL RBL9 BTW FS349 TO FS485, BTW FS485 TO FS581 AND BTW FS581 TO FS677. CABIN.   SEAT RAILS RBL9 BTW FS349 TO FS485, BTW FS485 TO FS581 AND BTW FS581 TO FS677. CABIN (3EA'S ) WERE EVALUATED OUT OF LIMITS PER CCRJ-700 SRM 53-21-49-101-001-A01 AND REPLACED PER CRJ-700 AMM 53-00-49-400-801(CONFIGA03)
